# SDR SWAA012856

- Difficulty date: October 16, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 49,052 hours, 43,320 cycles
- Engine: CFM56*
- Engine time: 31,818 hours, 31,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAMES CRACKED ( 7 EA ) BETWEEN STR 8L & 9L, BS 807, 827, 847, 867, 907, 887 & 480.                             REPAIRED FRAMES PER BFG ER.
